Advertisement

Ukrainian Mathematical Journal

, Volume 53, Issue 3, pp 338–343 | Cite as

On the Manifolds of Eigenvectors of Linear and Quasilinear Finite-Dimensional Self-Adjoint Operators. II

  • Ya. M. Dymarskii
Article
  • 16 Downloads

Abstract

We investigate the manifold of normalized eigenvectors of self-adjoint operators. We present the homotopic classification of typical quasilinear eigenvector problems based on the properties of this manifold.

Keywords

Homotopic Classification Eigenvector Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 19.
    Ya. M. Dymarskii, “On the manifolds of eigenvectors of linear and quasilinear finite-dimensional self-adjoint operators. I,” Ukr. Mat. Zh. 53, No. 2, 156–167 (2001).Google Scholar
  2. 20.
    A. S. Mishchenko, Yu. P. Solov'ev, and A. T. Fomenko, Differential Geometry and Topology Problem Book [in Russian], Moscow University, Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • Ya. M. Dymarskii
    • 1
  1. 1.Lugansk Pedagogic UniversityLugansk

Personalised recommendations